advertisement
Question
Posted by: Anonymous | 2009/06/01

Bad PMS

I get really bad PMS. About a week before my period I eat like an absolute pig, I get really bad headaches and also get nauseous and light headed. Get quite depressed too, even though I am on anti-depressants (Lilly Fluoxetine). Am taking Mirelle. What can I do to minimise these symptoms?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Vitamin B6 and Evening Primrose oil, but you are already taking the two most effective forms of treatment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement